Quitting Oxycodone with Loperamide- My story begins... - Part 187

By Jungledog · Jan 17, 2015 · ·
  1. So I jinxed myself when I said the "Pain has been good." It wasn't good today. I am currently sitting here zapping the shit out of my shoulder with the TENS unit. Just took more motrin. I have been having a LOT of stomach pain and a few times lately I have had really violent vomiting spells. I am starting to wonder if I have an ulcer or a gallbladder issue. Both would suck. When you stop the opiates, you start to notice all manner of shit happening to your body you failed to notice while numb on narcotics.

    I spent the day prepping my class. I will spend most of tomorrow and Sunday on the same thing. I will get my life back somewhere around August. I just keep telling myself in the long term it will be worth it and I sure hope that is true.

    The higher dose of Cymbalta seems to be fine. No new side effects. I need to get back to exercising though as I am gaining weight. That probably has more to do with sitting on my ass working instead of moving than the medicine though.

    Beach, how is the taper going? I have been thinking of you!

    LG & Smith, where are you ladies at??

    Kitts, I finally got my behind to the food posts! I am so sorry I haven't been around much.

    Bumble & Mono, How goes it my friends?

    Mel, I am praying for you. I wish I could wave a magic wand and make it all go away.

    Cmenot, Super excited to see you are going to do smoothies! Woo hoo!!! It feels good to know my posts have helped others improve their health.

    Love to you all! Keep working hard. :)

Comments

  1. BeachWalk
    I'm doing ok JD thanks for asking. I feel like a yo-yo with my pain levels going up and down w/the various treatments I'm employing so as not to increase my oxycodone. Day 12: Down from 45mg to 20mg oxy. I know the taper is a bit quick but for me it's what is necessary. I seriously don't want to drag out the oxy too long for fear of increasing. I know you know what I mean.

    So, I'm doing Gabapentin, Aleve, Clonidine and Kratom. Sometimes I take Hydroxyzine for nausea. I am having bad insomnia but I don't really care since I know it's part of the withdrawal process. I've tried the Bali from two different vendors. One was good for withdrawals/anxiety and tasted horrible. The other was bad for withdrawals/anxiety and didn't taste like grass clippings. So the moral of my story is, if it doesn't taste bad it's not good.

    Do you think you're having an upset stomach from the Kratom? It might be too much fiber. You know best.
To make a comment simply sign up and become a member!